MAUDE Adverse Event Report: PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR

PRIDE MOBILITY PRODUCTS PRIDE MOBILITY PRODUCTS; POWERED WHEELCHAIR
Model Number JAZZY SELECT ELITE
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Injury (2348)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The "patient identifier" and "date of event" have not been provided.The device has not been made available for evaluation at this time.Should further information or the device become available, a follow-up report will then be issued.
 
Event or Problem Description
Alleges releasing the joystick and the powerchair kept going and customer crashed into stove causing injury.
 
Additional Manufacturer Narrative
This is a duplicate file of 2530130-2019-00080.
 
Event or Problem Description
Alleges releasing the joystick and the power chair kept going and customer crashed into stove causing injury.

Brand Name
PRIDE MOBILITY PRODUCTS
Common Device Name
POWERED WHEELCHAIR
Manufacturer (Section D)
PRIDE MOBILITY PRODUCTS
401 york ave
duryea PA 18642
MDR Report Key8864364
Report Number2530130-2019-00087
Device Sequence Number2877129
Product Code ITI
UDI-Device Identifier00606509100151
UDI-Public00606509100151
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K092961
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 08/15/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberJAZZY SELECT ELITE
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/30/2019
Supplement Date Received by Manufacturer07/30/2019
Initial Report FDA Received Date08/06/2019
Supplement Report FDA Received Date08/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;